# SDR 20010507CW003

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N456BR
- Make and model: Cessna P210N
- Aircraft serial: P21000717
- Engine: Cont TSIO520*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 99105921
- Part serial: A155761
- Condition: Malfunctioned
- Location: Engine
- Part time: 15 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDER IMC WHEN LOW VOLT LIGHT CAME ON AND VOLTAGE DROP TO 23.0 VOLTS.  PILOT SHUT EVERYTHING OFF AND DECLARED AN EMERGENCY WITH CASCADE APPROACH.  LANDED WITHOUT INCIDENT.  PART WAS UNDER WARRANTY SO COULD NOT DISASSEMBLE TO FIND OUT CAUSE OF FAILURE, PART IS PROPRIETARY FOR MFG.
